# SDR ASAA2023071043959

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 60,538 hours, 18,072 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

PER QRH WINDOW HEAT "R" SIDE OVERHEAT LIGHT ILLUMINATED IN CRUISE. QRH COMPLIED WITH. LIGHT EXTINGUISHED, DID NOT COME BACK ON FOR REMAINDER OF FLIGHT. GROUNDED - YES. WINDOW HEAT SYSTEM OPS CHECK GOOD I/A/W AMM 30-41-00.
